# SDR MWEA001199

- Difficulty date: November 26, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 70,192 hours, 58,817 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: B-Nut
- Condition: Damaged
- Location: Thermostat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN TAIL SELECTED RIGHT ICE PROTECTION TEMP HIGH LIGHT ON.  FOUND B-NUT AT RIGHT ICE PROTECTION THERMOSTAT STRIPPED.  B-NUT WAS REPLACED.
